# SDR SWAA2023021690827

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 25 BS 480+13; BS 500+10; BS 500+14; BS 500+18; BS 500A+2; BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT LBL 25 WL 156 IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] FABRICATED LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1501239-1 IAW SRM 51-40-05-0G-0; AND DWG 143A7501 REV: B. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT BETWEEN B/S 480 TO BS 500' USING BAC1496-444#7075T62 LOT:1501239-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05.;[03] VERIFIED STEPS 1-9 COMPLETE.;[04] OK TO CHEMICAL CONVERSION AND PRIMER ON FABRICATED SIDEWALL SUPPORT AND PLICE;[05] VERIFIED STEP 4.;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW SRM 51-20-01 AND SOPM 20-41-02 OK TO INSTALL SPLICE;[07] INSPECTED ACTION 6; OK TO INSTALL;[08] NEW PART WILL BE INSTALLED WITH CUSTOMER CARD # TTG8Q004B87Y;[09] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD
